Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 31, 2015, 3:21 PM EDT for Screven County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2015, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 31, 2015, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
County Screven County, GA
The radar
The Charleston,SC radar (KCLX), 65 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427 WWUS82 KCHS 311921 SPSCHS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 321 PM EDT FRI JUL 31 2015 GAZ087-088-100-101-311945- EFFINGHAM GA-BULLOCH GA-SCREVEN GA-JENKINS GA- 321 PM EDT FRI JUL 31 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...JENKINS... SCREVEN AND EFFINGHAM COUNTIES UNTIL 345 PM EDT... AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKY FORD TO NEAR OLIVER...AND MOVING NORTHWEST AT 5 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MIDDLEGROUND...BROOKLET...OLIVER...ROCKY FORD...LEEFIELD... SCARBORO...DOVER AND CAPTOLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3280 8181 3250 8144 3237 8162 3266 8200 TIME...MOT...LOC 1920Z 147DEG 6KT 3265 8181 3250 8162 $$ JAQ
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 31, 1:07 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 31, 1:07 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 107 PM EDT FRI JUL 31 2015 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH THE AREA TODAY AND SETTLE OVER THE REGION THIS WEEKEND... SHIFTING SOUTHEAST AS HIGH PRESSURE BUILDS IN EARLY NEXT WEEK. AN INLAND TROUGH WILL THEN DEVELOP BY LATE WEEK. && .NEAR TERM /THROUGH TONIGHT/... NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST. SHOWERS AND THUNDERSTORMS FIRING INLAND ALONG THE WEAK COLD FRONT/TROUGH NEAR INTERSTATE 16. EXPECT CONVECTION TO CONTINUE TO FIRE THERE AND NORTHWARD UP THE SC COAST AS THE SEA BREEZE GETS GOING. SO FAR STORMS HAVE ENOUGH MOTION SO THE FLOOD RISK IS LOW BUT THIS MIGHT CHANGE LATER AS STORMS TRY TO INTENSIFY AND BECOME MULTI-CELLULAR AND POSSIBLY TRAIN OVER THE SAME AREAS ALONG BOUNDARIES. LOW-LEVEL SOUTHERLY FLOW AND UPPER LEVEL NORTHERLY FLOW WILL LEAD TO SLOW- MOVING STORMS AND WITH PWAT VALUES UNSEASONABLY HIGH OVER 2 INCHES THERE COULD BE SOME HEAVY RAINFALL. MAIN CONCERN THIS AFTERNOON WILL BE LOCALIZED FLOODING ALTHOUGH CANNOT RULE OUT A FEW STORMS CAPABLE OF PRODUCING WET MICROBURSTS. A FEW SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS THE MAIN HAZARD /OTHER THAN FREQUENT CLOUD TO GROUND LIGHTNING/ AS THE MODIFIED CHS SOUNDING FOR A WORST CASE SCENARIO OF TEMPERATURES IN THE MID 90S AND DEWPOINTS IN THE MID 70S YIELDS OVER 3000 J/KG OF CAPE AND DOWNDRAFT CAPE OF 1400 J/KG. WE WILL MENTION A LOCALIZED EXCESSIVE RAIN POTENTIAL THIS AFTERNOON AND EVENING IN OUR HAZARDOUS WEATHER OUTLOOK AND CONSIDER INCLUDING MENTION IN THE FORECAST. FORTUNATELY TIDES ARE LOW THIS AFTERNOON SO THAT SHOULD HELP MINIMIZE FLOODING IN COASTAL URBAN LOCALES LIKE DOWNTOWN CHARLESTON/SAVANNAH. HIGHS IN THE LOWER TO MID 90S INLAND WITH UPPER 80S AT THE COAST. UNSETTLED WEATHER COULD LAST INTO THE EVENING AND PERHAPS INTO THE OVERNIGHT WITH THE INLAND FRONTAL TROUGH AND SPEED CONVERGENCE ALONG THE SOUTH CAROLINA COAST. WE MAINTAINED CHANCE POPS AND ONCE AGAIN THERE MAY BE SOME DOWNPOURS FROM WARMER PROCESS CONVECTION TRENDS OVERNIGHT. && .SHORT TERM /SATURDAY THROUGH MONDAY/... THERE REMAINS SOME DISAGREEMENT BETWEEN THE GFS AND ECMWF WITH REGARD TO HOW MUCH PRECIPITATION WILL DEVELOP OVER THE WEEKEND. AN EAST COAST TROUGH WILL REMAIN IN PLACE WHILE A WEAK FRONT SITS ALONG OUR COAST. THE 00Z GFS CAME IN DRIER WITH 1.5" PWATS SPREADING ACROSS SOUTHERN SC AND FAR EASTERN GA BY SATURDAY AFTERNOON. THE ECMWF RETAINS A BIT MORE LOW-LEVEL MOISTURE OVER COASTAL SECTIONS WHICH WOULD SUPPORT MORE SEA BREEZE CONVECTION BOTH DAYS. GIVEN OUR ONGOING WETTER FORECAST...WE TRENDED POPS DOWNWARD WITH THIS PACKAGE BUT MAINTAINED 50-60 PERCENT ACROSS FAR SOUTHERN GA SATURDAY WITH 40- 50 FARTHER NORTH. SUNDAY DEFINITELY LOOKS DRIER REGARDLESS OF MODEL SO WE PUSHED VALUES DOWN TO 20-30 PERCENT RANGE. MONDAY COULD BE COMPLETELY DRY BASED ON THE GFS...BUT SINCE THE ECMWF STILL HANGS ONTO MORE MOISTURE WE KEPT CHANCE POPS GOING FOR NOW. HIGH TEMPS WILL BE IN THE LOWER 90S EACH DAY WITH LOWS IN THE LOW TO MID 70S. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... THE UPPER RIDGE BRIEFLY REBUILDS ON TUESDAY BEFORE A WEAK UPPER TROUGH REDEVELOPS OVER THE EASTERN UNITED STATES MID TO LATE WEEK. LOW-LEVEL MOISTURE WILL RETURN IN EARNEST LATE WEEK INTO THE WEEKEND WITH PWATS BACK ABOVE 2 INCHES. UPPER SHORTWAVE ENERGY AND AN APPROACHING COLD FRONT WILL BRING A RETURN TO HIGHER RAIN CHANCES DURING THE PERIOD. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE OF CONVECTION THROUGH 18Z SATURDAY. SHOWERS AND THUNDERSTORMS LIKELY THROUGH ABOUT 21Z...WHICH WILL BE CAPABLE OF HEAVY RAINFALL AND GUSTY WINDS. EXPECT SOME SHOWERS AND A FEW TSTMS TO LINGER TONIGHT AS A WEAK COLD FRONT AND DEEP MOISTURE LINGER OVER THE AREA. CAN/T RULE OUT SOME STRATUS AND/OR LIGHT FOG AT THE TERMS TOWARD DAYBREAK BUT CHANCES TOO LOW TO MENTION ATTM. EXTENDED AVIATION OUTLOOK...MOSTLY VFR. MAINLY AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS WILL IMPACT THE TERMINALS. LOW CHANCES FOR MVFR CEILINGS OR SHALLOW FOG SUNDAY AND MONDAY MORNINGS AROUND DAYBREAK. && .MARINE... THE APPROACHING COLD FRONT WILL LIKELY HANG UP TO THE NORTH OF THE WATERS THROUGH TONIGHT. A MAINLY SW FLOW WILL SEE SOME SURGING BY THIS EVENING OVER THE GEORGIA WATERS. WE BUMPED WIND SPEED CLOSER TO 15 KT WITH 15 TO 20 KT OVER THE OUTER WATERS. WE DO NOT THINK THE SURGE WILL BE TOO STRONG ALONG THE CHARLESTON COAST GIVEN THE STALLED FRONT JUST OFF TO THE NORTH. OF COURSE...CONVECTION COULD SCRAMBLE THE SYNOPTIC FLOW TONIGHT COMPLICATING THE FORECAST. SEAS WILL AVERAGE 2-3 FT WITH 4 FT SEAS WELL OFF THE COAST LATER TONIGHT. MAINLY SOUTH TO SOUTHWEST WINDS WILL PERSIST OVER THE WATERS SATURDAY THROUGH THE MIDDLE OF NEXT WEEK. THE STRONGEST WINDS WILL OCCUR AT NIGHT DURING NOCTURNAL SURGING...THOUGH SPEEDS SHOULD GENERALLY REMAIN AT OR BELOW 20 KT. A SEA BREEZE WILL DEVELOP ALONG THE COAST EACH AFTERNOON WITH WINDS TOPPING OUT 10-15 KT FOR SEVERAL HOURS. SEAS WILL BE AT OR BELOW 4 FT THROUGH THE WEEKEND... INCREASING TO AS HIGH AS 5 FT EARLY NEXT WEEK OVER OUTER PORTIONS. && .TIDES/COASTAL FLOODING... ELEVATED HIGH TIDE LEVELS WILL CONTINUE TODAY THROUGH THE UPCOMING WEEKEND THANKS TO THE UPCOMING PERIGEAN SPRING TIDE. SHALLOW COASTAL FLOODING IS LIKELY INTO EARLY NEXT WEEK ESPECIALLY DURING EACH EVENING HIGH TIDE. WILL CONTINUE TO HIGHLIGHT THE SHALLOW COASTAL FLOOD THREAT WITHIN THE HAZARDOUS WEATHER OUTLOOK. ALSO OF NOTE...THERE IS A CHANCE THAT HEAVY RAIN COULD COINCIDE WITH THE ELEVATED HIGH TIDES THE NEXT COUPLE OF EVENINGS. IF THIS OCCURS... MORE SERIOUS LOCALIZED FLOODING WOULD BE POSSIBLE...PARTICULARLY IN DOWNTOWN CHARLESTON. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...RJB SHORT TERM...JRL LONG TERM...JRL AVIATION...RJB MARINE...JRL TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 31, 4:48 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 448 AM EDT FRI JUL 31 2015 GAZ117-119-139-141-SCZ048>052-010900- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 448 AM EDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. LOCALIZED EXCESSIVE RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. A FEW OF THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAINS WHICH MAY CAUSE TEMPORARY PONDING OF WATER IN LOW LYING AREAS AND ON AREA ROADWAYS. COASTAL FLOODING...ELEVATED TIDE LEVELS WILL CONTINUE. SHALLOW COASTAL FLOODING IS LIKELY DURING HIGH TIDE THIS EVENING. THERE IS A SMALL CHANCE THAT HEAVY RAIN COULD COINCIDE WITH THE ELEVATED HIGH TIDE. IF THIS OCCURS...MORE SERIOUS LOCALIZED FLOODING COULD OCCUR THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. COASTAL FLOODING...ELEVATED TIDE LEVELS WILL CONTINUE THROUGH THE UPCOMING WEEKEND THANKS TO INCREASING ASTRONOMICAL FACTORS. SHALLOW COASTAL FLOODING IS LIKELY INTO EARLY NEXT WEEK ESPECIALLY DURING EACH EVENING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-010900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- 448 AM EDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. LOCALIZED EXCESSIVE RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. A FEW OF THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAINS WHICH MAY CAUSE TEMPORARY PONDING IN LOW LYING AREAS AND ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-010900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 448 AM EDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Jul 31, 1:12 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
112 PM EDT FRI JUL 31 2015
SCZ047-311745-
INLAND JASPER SC-
112 PM EDT FRI JUL 31 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER COUNTY UNTIL
145 PM EDT...
AT 111 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TILLMAN...OR NEAR RIDGELAND...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH AND VERY HEAVY RAIN
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RIDGELAND...TARBORO...GRAHAMVILLE...OLD HOUSE...TILLMAN...
GILLISONVILLE AND SWITZERLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3266 8099 3247 8087 3245 8088 3236 8113
3251 8120
TIME...MOT...LOC 1711Z 303DEG 9KT 3246 8105
MTESpecial weather statement, Jul 31, 1:49 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
149 PM EDT FRI JUL 31 2015
GAZ101-SCZ047-051-311815-
EFFINGHAM GA-INLAND JASPER SC-COASTAL JASPER SC-
149 PM EDT FRI JUL 31 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES UNTIL 215 PM EDT...
AT 149 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SWITZERLAND TO NEAR
EBENEZER TO STILLWELL...AND MOVING SOUTH AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RIDGELAND...SPRINGFIELD...JASPER...RINCON...HARDEEVILLE...
GRAHAMVILLE...PURYSBURGH AND STILLWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3243 8132 3242 8113 3256 8095 3236 8088
3235 8092 3233 8093 3230 8098 3231 8100
3229 8100 3223 8111 3224 8119 3223 8121
3223 8138
TIME...MOT...LOC 1749Z 358DEG 5KT 3245 8102 3236 8113 3237 8124
MTESpecial weather statement, Jul 31, 2:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
239 PM EDT FRI JUL 31 2015
GAZ100-101-116-118-SCZ047-051-311915-
INLAND CHATHAM GA-EFFINGHAM GA-BULLOCH GA-INLAND CHATHAM GA-
INLAND BRYAN GA-INLAND JASPER SC-COASTAL JASPER SC-
239 PM EDT FRI JUL 31 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...CHATHAM...
BULLOCH...EFFINGHAM AND JASPER COUNTIES UNTIL 315 PM EDT...
AT 239 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EGYPT TO NEAR PINEORA
TO NEAR RINCON TO HARDEEVILLE...AND MOVING SOUTHWEST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...POOLER...SPRINGFIELD...BAY...RINCON...PORT WENTWORTH...
HARDEEVILLE AND BLOOMINGDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3251 8142 3236 8134 3236 8118 3240 8096
3215 8106 3212 8146 3216 8159 3239 8169
TIME...MOT...LOC 1839Z 059DEG 9KT 3240 8149 3230 8146 3227 8128 3228
8105
MTESpecial weather statement, Jul 31, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 321 PM EDT FRI JUL 31 2015 GAZ087-088-100-101-311945- EFFINGHAM GA-BULLOCH GA-SCREVEN GA-JENKINS GA- 321 PM EDT FRI JUL 31 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...JENKINS... SCREVEN AND EFFINGHAM COUNTIES UNTIL 345 PM EDT... AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKY FORD TO NEAR OLIVER...AND MOVING NORTHWEST AT 5 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MIDDLEGROUND...BROOKLET...OLIVER...ROCKY FORD...LEEFIELD... SCARBORO...DOVER AND CAPTOLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3280 8181 3250 8144 3237 8162 3266 8200 TIME...MOT...LOC 1920Z 147DEG 6KT 3265 8181 3250 8162 JAQ
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 12:58 AM EDT | Special Marine Warning | CHS | 92 min | |
| Jul 31, 7:53 AM EDT | Special Marine Warning | CHS | 112 min | |
| Jul 31, 9:42 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 31, 1:12 PM EDT | Special Weather Statement | CHS | Jasper | 33 min |
| Jul 31, 1:49 PM EDT | Special Weather Statement | CHS | Jasper | 26 min |
| Jul 31, 2:57 PM EDT | Coastal Flood Advisory | CHS | 7 hr | |
| Jul 31, 4:57 PM EDT | Special Weather Statement | CHS | Colleton | 33 min |
| Jul 31, 5:48 PM EDT | Special Weather Statement | CHS | Berkeley | 27 min |
| Jul 31, 2:39 PM EDT | Special Weather Statement | CHS | Effingham | 36 min |
| Jul 31, 3:45 PM EDT | Areal Flood Advisory | CHS | Bulloch, Jenkins, Screven | 90 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.